# SDR QXEA2010071600422

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - FASTENER HOLES CORRODED OM BACK SIDE OF SERVICE DOOR STRIKER SEAL.  REMOVED CORROSION AROUND (7) FASTENER HOLES, FOUND TO BE "NO DAMAGE ALLOWED" AREAS, BLENDS OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  PERFORMED ECI ON BACK SIDE OF SERVICE DOOR STRIKER SEAL.  PERFORMED ECI ON BLENDED AREAS, NO CORROSION OR CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01. SENT TO MFG FOR ENGINEERING. REMOVED PROTECTOR PLATE AND FWD/AFT DOOR STOP FITTINGS FOR ACCESS IAW AMM 53-21-23-000-801-A01 AND SRM 51-41-02-001-001-A01. REMOVED SEAL STRIKER AND LOCATED HOLES IN NEW SEAL STRIKER IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SEAL STRIKER IAW SRM 51-42-06-001-001-A01. INSTALLED FWD/AFT DOOR STOPS IAW SRM 51-41-02-001-001-A01 AND INSTALLED SERVICE DOOR PROTECTOR PLATE IAW AMM 53-21-23-400-801-A01.
